# SDR ASAA2015111813850

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,385 hours, 10,510 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6255
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,133 hours, 6,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COWL VALVE OPEN LIGHT ILLUMINATED, ACFT GROUNDED.  R & R NR 2 ENGINE TAI VALVE REF AMM 30-21-11.  OPS CHECK NORMAL.
